# SDR SWAA2024110555772

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8885Q
- Make and model: Boeing 737-8
- Aircraft serial: 67961
- Aircraft time: 3,705 hours, 2,055 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN FLT DECK<[01] C/W CONDITIONAL INSPECTION REF AMM 05-51-56.FOUND FUEL MANIFOLD LINE B.NUT LEAKING SECURED NUT REF AMM 49-31-11 OPS CHECK GOOD
